Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spectral estimates and oscillations of singular differential operators


Author: Walter Allegretto
Journal: Proc. Amer. Math. Soc. 73 (1979), 51-56
MSC: Primary 35B05; Secondary 35P05
DOI: https://doi.org/10.1090/S0002-9939-1979-0512057-7
MathSciNet review: 512057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several estimates are established for the lower spectrum of singular second order elliptic operators. These estimates are obtained by considering the oscillation properties of the operators involved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05, 35P05

Retrieve articles in all journals with MSC: 35B05, 35P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0512057-7
Keywords: Elliptic equations, essential spectrum, singular operator, oscillation
Article copyright: © Copyright 1979 American Mathematical Society